# SDR TWAA0006311

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN AFT CARGO COMPT, CORROSION WAS ON FLOOR TO SIDE WALL SUPPORT FROM STA 945 TO 960.  REMOVED SUPPORT CHANNEL AT RBL 18 IN DUE TO CORROSION GROUND BEYOND LIMITS.  INSTALLED NEW USING ORIGINAL TYPE HARDWARE.
